# SDR RAIA00309233

- Difficulty date: September 1, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 9,574 hours, 9,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STAIR INOP.  SECURED CONNECTOR TO STAIR EMERGENCY LIGHT.
